How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 42805
Experience:  Experienced Oncology Physician trained in New York City. I'm ready to help.
41363181
Type Your Oncology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

2 years ago, I had an episode of globus feeling in my throat

Customer Question

2 years ago, I had an episode of globus feeling in my throat and burpring.
A doctor told me to take Prilosec and I have been since.
When I try to stop Prilosec I get very gassy. Burping and some diarrhea.
I also get a stitch like pain in my upper right abdomen, like a sore muscle.
If I take my Prilosec again, the symtpoms slowly go away.
I had an ultrasound done a year ago on my kidneys and he didn't mention my gallbladder looking funny or anything.
Is gallbladder attacks more obvious? Would Prilosec help? Could this be gerd?
Submitted: 9 months ago.
Category: Oncology
Expert:  Dr. David replied 9 months ago.

This is. Dr. David

it sounds like your stomach is producing too much stomach acid.

too much stomach acid and reflux will cause burping and gas and sometimes diarrhea.

it sounds like you have GERDs

you may have to avoid foods which worsen your stomach acid like spicy foods, tomato sauces, fried foods, alcohol, sodas, black pepper.

your symptoms don't sound like gall bladder attacks.

prilosec would not help with gall bladder attacks, but would help with excessive stomach acid.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 9 months ago.

Ok. Would Gallbladder attacks be more obvious?

Expert:  Dr. David replied 9 months ago.

yes, gall bladder attacks would cause much more pain in the right upper quadrant of the abdomen

and would not be helped with prilosec.

Customer: replied 9 months ago.

Ok. Can I take Prilosec for an extended period of time?

Expert:  Dr. David replied 9 months ago.

you need to talk to your doctor about this.

there are some risks from taking proton pump inhibitors for a long time, even over the counter ones.

best to change your diet and eating habits to decrease stomach acid production.

please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

Thanks for using JustAnswers.com

Related Oncology Questions